MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTICGEL COOLING EXTRA SMALL KIT; ARCTICGEL COOLING KIT

MEDIVANCE, INC. ¿ 1725056 ARCTICGEL COOLING EXTRA SMALL KIT; ARCTICGEL COOLING KIT
Catalog Number 317-03-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the during the rewarming phase, arctic sun device flow rate was decreased below 0.2-0.3 l/min.Customer did empty pads several times, reconnected all four pads and checked any leakage from pads.But the flow rate did not go up and the alarm number 01 went off.After all the customer's effort, they changed arctic gel pads, and the flow rate was maintained as 1.8-1.9l/min.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Baw7650745, rev 1, was reviewed for this investigation.The labeling is found to be adequate.The baw is attached on the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: b, d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the during the rewarming phase, arctic sun device flow rate was decreased below 0.2~0.3 l/min.Customer did empty pads several times, reconnected all four pads and checked any leakage from pads.But the flow rate did not go up and the alarm number 01 went off.After all the customer's effort, they changed arctic gel pads, and the flow rate was maintained as 1.8~1.9l/min.Per follow up information received via task on 12sep2024, device was sent to gimpo warehouse for the evaluation.The issue was solved by replacing with a new arctic gel pad.Therapy was completed with the original device.

Brand Name
ARCTICGEL COOLING EXTRA SMALL KIT
Common Device Name
ARCTICGEL COOLING KIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20191356
Report Number1018233-2024-05710
Device Sequence Number7113250
Product Code DWJ
UDI-Device Identifier10801741080040
UDI-Public(01)10801741080040(11)221006(17)240831(10)NGGV3906
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number317-03-02
Device Lot NumberNGGV3906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown